Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Corrigendum: “Some primes with interesting digit patterns” [Math. Comp. 32 (1978), no. 144, 1306–1310; MR 58 #484]


Author: H. C. Williams
Journal: Math. Comp. 39 (1982), 759
MSC: Primary 10A30
DOI: https://doi.org/10.1090/S0025-5718-1982-0669667-4
Original Article: Math. Comp. 32 (1978), 1306-1310.
MathSciNet review: 669667
Full-text PDF Free Access


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10A30

Retrieve articles in all journals with MSC: 10A30


Additional Information

Article copyright: © Copyright 1982 American Mathematical Society